MATHEMATICA BOHEMICA, Vol. 130, No. 1, pp. 81-88 (2005)

Minimal acyclic dominating sets and cut-vertices

Vladmir Samodivkin

Vladimir Samodivkin, Department of Mathematics, University of Architecture, Civil Engineering and Geodesy, Hristo Smirnenski 1 Blv., 1046 Sofia, Bulgaria, e-mail: vlsam\

Abstract: The paper studies minimal acyclic dominating sets, acyclic domination number and upper acyclic domination number in graphs having cut-vertices.

Keywords: cut-vertex, dominating set, minimal acyclic dominating set, acyclic domination number, upper acyclic domination number

Classification (MSC2000): 05C69, 05C40

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2005–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition